# SDR USAA2014081800012

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 44,331 hours, 18,420 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82497211022
- Part serial: 25400194
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 41,631 hours, 17,298 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG COMPRESSOR VANE FAULT & EGT OVER LIMIT ECAM ON TAKEOFF AS TAKEOFF POWER APPLIED.  REPLACED NR 2 ENG EEC IAW JOB CARD 26L40073002.
